Klein-Gordon Equation as a Result of Wave Equation Averaging on the Riemannian Manifold of Complex Microstructure
An asymptotic behavior of solution of the Cauchy problem for the wave equation is studied on the Riemannian manifold Mε depending on a small parameter ε. It is supposed that a topological type of Mε increases as ε → 0. The averaged equation is derived, it describes the asymptotic behavior of the ori...
Збережено в:
Дата: | 2007 |
---|---|
Автор: | |
Формат: | Стаття |
Мова: | English |
Опубліковано: |
Фізико-технічний інститут низьких температур ім. Б.І. Вєркіна НАН України
2007
|
Назва видання: | Журнал математической физики, анализа, геометрии |
Онлайн доступ: | http://dspace.nbuv.gov.ua/handle/123456789/106446 |
Теги: |
Додати тег
Немає тегів, Будьте першим, хто поставить тег для цього запису!
|
Назва журналу: | Digital Library of Periodicals of National Academy of Sciences of Ukraine |
Цитувати: | Klein-Gordon Equation as a Result of Wave Equation Averaging on the Riemannian Manifold of Complex Microstructure / A.V. Khrabustovskyi // Журнал математической физики, анализа, геометрии. — 2007. — Т. 3, № 2. — С. 213-233. — Бібліогр.: 5 назв. — англ. |
Репозитарії
Digital Library of Periodicals of National Academy of Sciences of Ukraineid |
irk-123456789-106446 |
---|---|
record_format |
dspace |
spelling |
irk-123456789-1064462016-09-29T03:02:10Z Klein-Gordon Equation as a Result of Wave Equation Averaging on the Riemannian Manifold of Complex Microstructure Khrabustovskyi, A.V. An asymptotic behavior of solution of the Cauchy problem for the wave equation is studied on the Riemannian manifold Mε depending on a small parameter ε. It is supposed that a topological type of Mε increases as ε → 0. The averaged equation is derived, it describes the asymptotic behavior of the original Cauchy problem as ε → 0. 2007 Article Klein-Gordon Equation as a Result of Wave Equation Averaging on the Riemannian Manifold of Complex Microstructure / A.V. Khrabustovskyi // Журнал математической физики, анализа, геометрии. — 2007. — Т. 3, № 2. — С. 213-233. — Бібліогр.: 5 назв. — англ. 1812-9471 http://dspace.nbuv.gov.ua/handle/123456789/106446 en Журнал математической физики, анализа, геометрии Фізико-технічний інститут низьких температур ім. Б.І. Вєркіна НАН України |
institution |
Digital Library of Periodicals of National Academy of Sciences of Ukraine |
collection |
DSpace DC |
language |
English |
description |
An asymptotic behavior of solution of the Cauchy problem for the wave equation is studied on the Riemannian manifold Mε depending on a small parameter ε. It is supposed that a topological type of Mε increases as ε → 0. The averaged equation is derived, it describes the asymptotic behavior of the original Cauchy problem as ε → 0. |
format |
Article |
author |
Khrabustovskyi, A.V. |
spellingShingle |
Khrabustovskyi, A.V. Klein-Gordon Equation as a Result of Wave Equation Averaging on the Riemannian Manifold of Complex Microstructure Журнал математической физики, анализа, геометрии |
author_facet |
Khrabustovskyi, A.V. |
author_sort |
Khrabustovskyi, A.V. |
title |
Klein-Gordon Equation as a Result of Wave Equation Averaging on the Riemannian Manifold of Complex Microstructure |
title_short |
Klein-Gordon Equation as a Result of Wave Equation Averaging on the Riemannian Manifold of Complex Microstructure |
title_full |
Klein-Gordon Equation as a Result of Wave Equation Averaging on the Riemannian Manifold of Complex Microstructure |
title_fullStr |
Klein-Gordon Equation as a Result of Wave Equation Averaging on the Riemannian Manifold of Complex Microstructure |
title_full_unstemmed |
Klein-Gordon Equation as a Result of Wave Equation Averaging on the Riemannian Manifold of Complex Microstructure |
title_sort |
klein-gordon equation as a result of wave equation averaging on the riemannian manifold of complex microstructure |
publisher |
Фізико-технічний інститут низьких температур ім. Б.І. Вєркіна НАН України |
publishDate |
2007 |
url |
http://dspace.nbuv.gov.ua/handle/123456789/106446 |
citation_txt |
Klein-Gordon Equation as a Result of Wave Equation Averaging on the Riemannian Manifold of Complex Microstructure / A.V. Khrabustovskyi // Журнал математической физики, анализа, геометрии. — 2007. — Т. 3, № 2. — С. 213-233. — Бібліогр.: 5 назв. — англ. |
series |
Журнал математической физики, анализа, геометрии |
work_keys_str_mv |
AT khrabustovskyiav kleingordonequationasaresultofwaveequationaveragingontheriemannianmanifoldofcomplexmicrostructure |
first_indexed |
2023-10-18T20:12:57Z |
last_indexed |
2023-10-18T20:12:57Z |
_version_ |
1796149277477568512 |